# SDR A6WA200440187

- Difficulty date: November 17, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 1,488 hours, 1,294 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Stuck
- Location: Wing Te
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAS AND FLAPS STUCK AT 20 DEGREES ON APPROACH.  RESET FLAPS SYSTEM IAW SUPPLEMENT 98-18, NO FURTHER DISCREPANCIES.
